# SDR HEEA087147

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206010470101
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 206001551001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK HAS WORN BEARINGS. REPLACED BEARING (2 EACH)  206010470101 DUE TO WORN.  REPAIRED.
